Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 316, Number 2

All articles in this issue are freely accessible.

On the Kummer congruences and the stable homotopy of $B$U
Andrew Baker, Francis Clarke, Nigel Ray and Lionel Schwartz.
Trans. Amer. Math. Soc. 316 (1989), 385-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942424
Negative scalar curvature metrics on noncompact manifolds
John Bland and Morris Kalka.
Trans. Amer. Math. Soc. 316 (1989), 433-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 987159
Multiplicity of the adjoint representation in simple quotients of the enveloping algebra of a simple Lie algebra
Anthony Joseph.
Trans. Amer. Math. Soc. 316 (1989), 447-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1020500
Conjugacy classes whose square is an infinite symmetric group
Gadi Moran.
Trans. Amer. Math. Soc. 316 (1989), 493-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1020501
Isometric dilations for infinite sequences of noncommuting operators
Gelu Popescu.
Trans. Amer. Math. Soc. 316 (1989), 523-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972704
A new algebraic approach to microlocalization of filtered rings
Maria Jesus Asensio, Michel Van den Bergh and Freddy Van Oystaeyen.
Trans. Amer. Math. Soc. 316 (1989), 537-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958890
A note on local change of diffeomorphism
Mikiya Masuda.
Trans. Amer. Math. Soc. 316 (1989), 555-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979960
Behavior of polynomials of best uniform approximation
E. B. Saff and V. Totik.
Trans. Amer. Math. Soc. 316 (1989), 567-593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961628
On the existence and nonexistence of global solutions of reaction-diffusion equations in sectorial domains
Catherine Bandle and Howard A. Levine.
Trans. Amer. Math. Soc. 316 (1989), 595-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 937878
Regular transition functions and regular superprocesses
E. B. Dynkin.
Trans. Amer. Math. Soc. 316 (1989), 623-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 951884
Complex approximation of real functions by reciprocals of polynomials
Daniel Wulbert.
Trans. Amer. Math. Soc. 316 (1989), 635-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 967318
Interpolation between Sobolev and between Lipschitz spaces of analytic functions on starshaped domains
Emil J. Straube.
Trans. Amer. Math. Soc. 316 (1989), 653-671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 943308
The complex bordism of groups with periodic cohomology
Anthony Bahri, Martin Bendersky, Donald M. Davis and Peter B. Gilkey.
Trans. Amer. Math. Soc. 316 (1989), 673-687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942423
Processes disjoint from weak mixing
S. Glasner and B. Weiss.
Trans. Amer. Math. Soc. 316 (1989), 689-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946217